MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO BLU 22GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO BLU 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 392523
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that iag bc pro blu 22ga x 1.0in needle broke off.The following information was provided by the initial reporter: material no:392523, batch no: unknown.It was reported that the needle broke off through the side of the sheath.Verbatim: the nurse was starting an iv on a patient and blood began to come out of the site so she pulled out the needle.She could see that the needle had broken off through the side of the sheath.
 
Additional Manufacturer Narrative
Investigation summary bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.A device history review could not be completed as no batch number was provided.
 
Event or Problem Description
It was reported that iag bc pro blu 22ga x 1.0in needle broke off.The following information was provided by the initial reporter: material no:(b)(4).It was reported that the needle broke off through the side of the sheath.Verbatim: the nurse was starting an iv on a patient and blood began to come out of the site so she pulled out the needle.She could see that the needle had broken off through the side of the sheath.

Brand Name
IAG BC PRO BLU 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11772770
Report Number1710034-2021-00366
Device Sequence Number11870641
Product Code FOZ
UDI-Device Identifier00382903925230
UDI-Public00382903925230
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number392523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1